A Class of Non-Symmetric Semi-Classical Linear Forms

Zaatra Mohamed


 We  show that  if  v  is a regular semi-classical  form  (linear functional), then the form u defined by (x − τ 2 )σu = −λv and σ(x − τ )u = 0 where σu is the even part of u, is also regular and semi-classical form for every complex λ except for a discrete set of numbers depending on v. We give explicitly the recurrence coefficients and the structure relation coefficients of the orthogonal polynomials sequence associated with u and the class of the form u knowing that of v. We conclude with illustrative examples.


Keywords: Orthogonal polynomials; Semi-classical linear forms; Integral rep-resentation; Structure relation.

Full Text:



[1] Alaya, A., Bouras, B., & Marcellan, F. (2012). A non-symmetric second degree semi-classical form of

class one. Integral Transforms Spec. Funct., 23 (2), 149-159.

[2] Alaya, J., & Maroni, P. (1996). Semi-classical and Laguerre-Hahn forms de_ned by pseudo-functions.

Methods and Applications of Analysis, 3 (1), 12-30.

[3] Branquinho, A., & Marcellan, F. (1996). Generating new class of orthogonal polynomials. Int. J. Math.

Sci., 19, 643-656.

[4] Bouras, B., & Marcellan, F. (2010). Quadratic decomposition of a Laguerre- Hahn polynomial sequence

I. Bull. Belg. Math. Soc. Simon Stevin, 17 (4), 641-659.

[5] Bouras, B., & Alaya, A. (2007). A large family of semi-classical polynomials of class one. Integral

Transforms Spec. Funct., 18 (12), 913-931.

[6] Chihara, T. S. (1978). An introduction to orthogonal polynomials. New York:Gordon and Breach.

[7] Maroni, P., & Mejri, M. (2011). Some semiclassical orthogonal polynomials of classe one. Eurasian

Mathematical Journal, 2 (2), 108{128.

[8] Maroni, P. (1993). Variations around classical orthogonal polynomials. Connected problems. In 7th

Symp. Sobre Polinomios orthogonales yAppliciones, Proc., Granada (1991), J. Comput. Appl.

Math., 48, 133{155.

[9] Maroni, P. (1991). Sur la d_ecomposition quadratique d'une suite de polynomes orthogonaux. I, Rivista

di Mat. Pura ed Appl., 6, 19-53.

DOI: http://dx.doi.org/10.3968/4630

DOI (PDF): http://dx.doi.org/10.3968/pdf_10


  • There are currently no refbacks.

Copyright (c)

Share us to:   


If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the "CATEGORIES", or "JOURNALS A-Z" on the right side of the "HOME".

We only use the follwoing mailboxes to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:

 Articles published in Progress in Applied Mathematics are licensed under Creative Commons Attribution 4.0 (CC-BY).


Address: 1020 Bouvier Street, Suite 400, Quebec City, Quebec, G2K 0K9, Canada.

Telephone: 1-514-558 6138
E-mail:office@cscanada.net office@cscanada.org caooc@hotmail.com

Copyright © 2010 Canadian Research & Development Center of Sciences and Cultures